REAL

Two short proofs regarding the logarithmic least squares optimality in Chen, K., Kou, G., Tarn, J.M., Song, J. (2015): Bridging the gap between missing and inconsistent values in eliciting preference from pairwise comparison matrices, Annals of Operations Research 235(1):155-175

Bozóki, Sándor (2017) Two short proofs regarding the logarithmic least squares optimality in Chen, K., Kou, G., Tarn, J.M., Song, J. (2015): Bridging the gap between missing and inconsistent values in eliciting preference from pairwise comparison matrices, Annals of Operations Research 235(1):155-175. Annals of Operations Research, 253 (1). pp. 707-708. ISSN 0254-5330

[img]
Preview
Text
Bozoki-ANOR-2017-manuscript.pdf - Published Version

Download (122kB) | Preview
Item Type: Article
Subjects: H Social Sciences / társadalomtudományok > HB Economic Theory / közgazdaságtudomány
H Social Sciences / társadalomtudományok > HB Economic Theory / közgazdaságtudomány > HB5 Mathematical economics / matematikai közgazdaságtan
Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Dr. Sándor Bozóki
Date Deposited: 15 Sep 2017 16:57
Last Modified: 15 Sep 2017 16:57
URI: http://real.mtak.hu/id/eprint/62596

Actions (login required)

View Item View Item